A Minimal Maslov Number Condition for Displaceability in Certain Weakly Exact Symplectic Manifolds


Results in Mathematics, vol.77, no.4, 2022 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 77 Issue: 4
  • Publication Date: 2022
  • Doi Number: 10.1007/s00025-022-01714-4
  • Journal Name: Results in Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, MathSciNet, zbMATH
  • Keywords: Lagrangian submanifolds, minimal Maslov number, weakly exact symplectic manifolds, Morse index, SUBMANIFOLDS, INDEX
  • Middle East Technical University Affiliated: Yes


© 2022, The Author(s), under exclusive licence to Springer Nature Switzerland AG.We present a proof of a result which gives an upper bound for the minimal Maslov number of a displaceable n-dimensional Lagrangian submanifold in a weakly exact symplectic manifold with minimal Chern number at least n. The proof utilizes a result on the Conley-Zehnder index of a periodic orbit of the flow of a specifically constructed Floer Hamiltonian and an index relation.